# SDR ABXA050101

- Difficulty date: April 14, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 54,931 hours, 44,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911423163
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGING AND RIVET HEAD POPPED AT STA 949, LONGERON 24 LEFT.  REPLACED LONGERON 24 LEFT, FS 927-996 IAW DC-9 SRM 51-30-2, 51-30-5 AND 53-02.
